Alert archive / Arizona / Red Flag Warnings in 2013

Red Flag Warning 9, NWS Tucson, AZ

April 24, 2013

NWS Tucson, AZ issued this red flag warning at Apr 24, 2013, 12:55 PM MST. It took effect at Apr 25, 2013, 11:00 AM MST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 24, 2013, 12:55 PM MST (19:55 UTC)
In effect from
Apr 25, 2013, 11:00 AM MST
Expired
Apr 25, 2013, 8:00 PM MST
In force
9 hr
Issued by
NWS Tucson, AZ

The text

As transmitted, in the capitals the NWS used until 2016.

972 
WWUS85 KTWC 241955
RFWTWC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
1255 PM MST WED APR 24 2013

...CRITICAL FIRE WEATHER CONDITIONS EXPECTED THURSDAY ACROSS
PORTIONS OF SOUTHEAST ARIZONA...

AZZ148-251100-
/O.UPG.KTWC.FW.A.0006.130425T1800Z-130426T0400Z/
/O.NEW.KTWC.FW.W.0009.130425T1800Z-130426T0300Z/
ARIZONA FIRE WEATHER ZONE 148
GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN
VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/
SAFFORD BLM/TDC-
1255 PM MST WED APR 24 2013

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MST THURSDAY...

THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM TO 8 PM MST THURSDAY. THE
FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

* AFFECTED AREA...FROM THE SANTA RITA...RINCON MOUNTAINS EAST TO 
  THE NEW MEXICO BORDER. 

* TIMING...THURSDAY FROM 11 AM MST THROUGH 8 PM MST.

* WINDS...SOUTH WIND 10 TO 15 MPH QUICKLY PICKING UP AROUND NOON
  TO SOUTHWEST 20 TO 30 MPH SUSTAINED WITH GUSTS 35 TO 40 MPH AND
  CONTINUING INTO THE EARLY EVENING HOURS.

* RELATIVE HUMIDITY...POOR EARLY MORNING RECOVERIES WITH
  AFTERNOON MINIMUM RH VALUES OF 5 TO 15 PERCENT.

* IMPACTS...ANY FIRES THAT DO DEVELOP WILL HAVE THE POTENTIAL TO
  EXPERIENCE RAPID GROWTH AND SPREAD. OUTDOOR BURNING IS NOT
  RECOMMENDED.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
   HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TWC

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SOON. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE
THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST ARIZONA.

&&

$$

AZZ146-251100-
/O.UPG.KTWC.FW.A.0006.130425T1800Z-130426T0400Z/
/O.NEW.KTWC.FW.W.0009.130425T1800Z-130426T0300Z/
ARIZONA FIRE WEATHER ZONE 146
NORTHERN GREENLEE COUNTY-GRAHAM COUNTY NORTH OF GILA RIVER-
APACHE NF/SAN CARLOS BIA/SDC-
1255 PM MST WED APR 24 2013

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MST THURSDAY
BELOW 5000 FEET...

THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A RED FLAG
WARNING BELOW 5000 FEET...WHICH IS IN EFFECT FROM 11 AM TO 8 PM
MST THURSDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

* AFFECTED AREA...ELEVATIONS BELOW 5000 FEET IN NORTHERN GRAHAM 
  AND NORTHERN GREENLEE COUNTIES. 

* TIMING...THURSDAY FROM 11 AM MST THROUGH 8 PM MST.

* WINDS...SOUTHEAST WINDS 10 TO 15 MPH BECOMING SOUTHWEST 20 TO
  30 MPH SUSTAINED WITH GUSTS AROUND 35 MPH DURING THE AFTERNOON
  AND EVENING HOURS.

* RELATIVE HUMIDITY...POOR EARLY MORNING RECOVERIES WITH
  AFTERNOON MINIMUM RH VALUES OF 5 TO 15 PERCENT.

* IMPACTS...ANY FIRES THAT DO DEVELOP WILL HAVE THE POTENTIAL TO
  EXPERIENCE RAPID GROWTH AND SPREAD. OUTDOOR BURNING IS NOT
  RECOMMENDED.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
   HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TWC

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST ARIZONA.

&&

$$

CERNIGLIA
VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
3 follow-up statements
783 
WWUS85 KTWC 251155
RFWTWC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
455 AM MST THU APR 25 2013

...CRITICAL FIRE WEATHER CONDITIONS EXPECTED THURSDAY ACROSS
PORTIONS OF SOUTHEAST ARIZONA...

AZZ148-252000-
/O.CON.KTWC.FW.W.0009.130425T1800Z-130426T0300Z/
ARIZONA FIRE WEATHER ZONE 148
GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN
VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/
SAFFORD BLM/TDC-
455 AM MST THU APR 25 2013

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
8 PM MST THIS EVENING...

A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
8 PM MST THIS EVENING. 

* AFFECTED AREA...FROM THE SANTA RITA...RINCON MOUNTAINS EAST TO 
  THE NEW MEXICO BORDER. 

* TIMING...TODAY FROM 11 AM MST THROUGH 8 PM MST.

* WINDS...SOUTH WIND 10 TO 15 MPH QUICKLY PICKING UP AROUND 
   NOON TO SOUTHWEST 20 TO 30 MPH SUSTAINED WITH GUSTS 35 TO 40 
   MPH AND CONTINUING INTO THE EARLY EVENING HOURS. 

* RELATIVE HUMIDITY...POOR EARLY MORNING RECOVERIES WITH 
   AFTERNOON MINIMUM RH VALUES OF 5 TO 15 PERCENT.

* IMPACTS...ANY FIRES THAT DO DEVELOP WILL HAVE THE POTENTIAL 
   TO EXPERIENCE RAPID GROWTH AND SPREAD. OUTDOOR BURNING IS 
   NOT RECOMMENDED.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
   HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TWC

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SOON. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE
THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST ARIZONA.

&&

$$

AZZ146-252000-
/O.CON.KTWC.FW.W.0009.130425T1800Z-130426T0300Z/
ARIZONA FIRE WEATHER ZONE 146
NORTHERN GREENLEE COUNTY-GRAHAM COUNTY NORTH OF GILA RIVER-
APACHE NF/SAN CARLOS BIA/SDC-
455 AM MST THU APR 25 2013

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
8 PM MST THIS EVENING BELOW 5000 FEET...

A RED FLAG WARNING BELOW 5000 FEET REMAINS IN EFFECT FROM 11 AM
THIS MORNING TO 8 PM MST THIS EVENING. 

* AFFECTED AREA...ELEVATIONS BELOW 5000 FEET IN NORTHERN GRAHAM 
  AND NORTHERN GREENLEE COUNTIES. 

* TIMING...TODAY FROM 11 AM MST THROUGH 8 PM MST.

* WINDS...SOUTHEAST WINDS 10 TO 15 MPH BECOMING SOUTHWEST 20 TO 
   30 MPH SUSTAINED WITH GUSTS AROUND 35 MPH DURING THE 
   AFTERNOON AND EVENING HOURS.

* RELATIVE HUMIDITY...POOR EARLY MORNING RECOVERIES WITH 
   AFTERNOON MINIMUM RH VALUES OF 5 TO 15 PERCENT.

* IMPACTS...ANY FIRES THAT DO DEVELOP WILL HAVE THE POTENTIAL 
   TO EXPERIENCE RAPID GROWTH AND SPREAD. OUTDOOR BURNING IS 
   NOT RECOMMENDED.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
   HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TWC

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST ARIZONA.

&&

$$


VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
006 
WWUS85 KTWC 251908
RFWTWC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
1208 PM MST THU APR 25 2013

...CRITICAL FIRE WEATHER CONDITIONS CONTINUE ACROSS PORTIONS OF
SOUTHEAST ARIZONA...

.THE RED FLAG WARNING FOR ZONE 148 HAS NOW BEEN EXTENDED WEST TO
INCLUDE THE ENTIRE ZONE. THE CORE OF STRONG WINDS IS CURRENTLY
OVER THE WESTERN PORTION OF THE ZONE AND RED FLAG CONDITIONS ARE
BEGINNING TO BE MET. THIS CORE OF OF STRONGER WINDS WILL SHIFT TO
THE EAST THROUGH THE AFTERNOON. THE VERY EASTERN EDGE OF ZONE 147
IS ALSO BEING AFFECTED BY THE STRONGER WINDS...HOWEVER DUE TO THE
LIMITED AREA OF COVERAGE THE WARNING WAS NOT EXTENDED INTO THAT
ZONE.

AZZ148-260300-
/O.CON.KTWC.FW.W.0009.000000T0000Z-130426T0300Z/
ARIZONA FIRE WEATHER ZONE 148
GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN
VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/
SAFFORD BLM/TDC-
1208 PM MST THU APR 25 2013

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING.

* AFFECTED AREA...NOW IN EFFECT FOR THE ENTIRE ZONE.  

* TIMING...TODAY THROUGH 8 PM MST.

* WINDS...SOUTHWEST WINDS 20 TO 30 MPH SUSTAINED WITH GUSTS 35 TO
  40 MPH CONTINUING INTO THE EARLY EVENING HOURS.

* RELATIVE HUMIDITY...AFTERNOON MINIMUM RH VALUES WILL RANGE FROM
  5 TO 15 PERCENT.

* IMPACTS...ANY FIRES THAT DO DEVELOP WILL HAVE THE POTENTIAL TO
  EXPERIENCE RAPID GROWTH AND SPREAD. OUTDOOR BURNING IS NOT
  RECOMMENDED.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT
  HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TWC

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SOON. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE
THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST ARIZONA.

&&

$$

AZZ146-260300-
/O.CON.KTWC.FW.W.0009.000000T0000Z-130426T0300Z/
ARIZONA FIRE WEATHER ZONE 146
NORTHERN GREENLEE COUNTY-GRAHAM COUNTY NORTH OF GILA RIVER-
APACHE NF/SAN CARLOS BIA/SDC-
1208 PM MST THU APR 25 2013

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING
BELOW 5000 FEET...

A RED FLAG WARNING BELOW 5000 FEET REMAINS IN EFFECT UNTIL 8 PM
MST THIS EVENING. 

* AFFECTED AREA...ELEVATIONS BELOW 5000 FEET IN NORTHERN GRAHAM 
  AND NORTHERN GREENLEE COUNTIES. 

* TIMING...TODAY THROUGH 8 PM MST.

* WINDS...SOUTHWEST WINDS 20 TO 30 MPH SUSTAINED WITH GUSTS
  AROUND 35 MPH THROUGH THE EVENING HOURS.

* RELATIVE HUMIDITY...AFTERNOON MINIMUM RH VALUES WILL RANGE FROM
  5 TO 15 PERCENT ACROSS THE WARNING AREA. 

* IMPACTS...ANY FIRES THAT DO DEVELOP WILL HAVE THE POTENTIAL TO
  EXPERIENCE RAPID GROWTH AND SPREAD. OUTDOOR BURNING IS NOT
  RECOMMENDED.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT
  HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TWC

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST ARIZONA.

&&

$$

CERNIGLIA
VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
624 
WWUS85 KTWC 260305
RFWTWC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
805 PM MST THU APR 25 2013

AZZ146-148-260415-
/O.EXP.KTWC.FW.W.0009.000000T0000Z-130426T0300Z/
ARIZONA FIRE WEATHER ZONE 146
NORTHERN GREENLEE COUNTY-GRAHAM COUNTY NORTH OF GILA RIVER-
APACHE NF/SAN CARLOS BIA/SDC-ARIZONA FIRE WEATHER ZONE 148
GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN
VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/
SAFFORD BLM/TDC-
805 PM MST THU APR 25 2013

...RED FLAG WARNING HAS EXPIRED...

THE RED FLAG WARNING IS NO LONGER IN EFFECT. 

THE WINDS HAVE DECREASED DURING THE PAST HOUR OR SO. IN ADDITION...
RELATIVE HUMIDITIES ARE EXPECTED TO SLOWLY CLIMB THROUGH THE
EVENING...SO RED FLAG THRESHOLDS WILL NO LONGER BE MET. THEREFORE...
THE RED FLAG WARNING WAS ALLOWED TO EXPIRE AT 8 PM MST.

$$

VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tucson, AZ wrote its last area forecast discussion before this red flag warning went out at Apr 24, 9:00 AM MST, 3 hours 55 minutes earlier.

Area forecast discussion, Apr 24, 9:00 AM MST, 3 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TUCSON AZ
900 AM MST WED APR 24 2013

.SYNOPSIS...EXPECT DRY CONDITIONS AND WARM TEMPERATURES INTO THE
COMING WEEKEND. GUSTY WINDS WILL DEVELOP THURSDAY WITH A FEW CLOUD
BUILDUPS POSSIBLE OVER THE MOUNTAINS.

&&

.DISCUSSION...MOSTLY CLEAR SKIES ACROSS SOUTHEAST ARIZONA THIS
MORNING AHEAD OF AN UPPER LOW THAT IS APPROACHING THE SOUTHERN
CALIFORNIA COAST. LATEST IR SATELLITE IMAGERY SHOWS CONSIDERABLE MID
AND UPPER LEVEL CLOUDS ACROSS SOUTHERN CALIFORNIA/NORTHERN BAJA THAT
WILL BE PUSHING TO THE EAST INTO THE REGION LATER TODAY AND THIS
EVENING. IN THE MEANTIME...WITH LOWER LEVEL SOUTHERLY FLOW AND
SHORTWAVE RIDGING AHEAD OF THE LOW...EXPECT ANOTHER WARM DAY WITH
ABOVE NORMAL TEMPERATURES.

THE LOW WILL SWING ACROSS THE CENTRAL PART OF THE STATE FROM WEST TO
EAST DURING THE DAY THURSDAY. THE LATEST MODEL GUIDANCE IS SHOWING
MOST OF THE MOISTURE AND INSTABILITY REMAINING TO THE NORTH OF THIS
FORECAST AREA WITH THE MAIN IMPACTS IN SOUTHEAST ARIZONA BEING GUSTY
WINDS AND FIRE WEATHER CONCERNS. STILL CAN'T RULE OUT A DRY
LIGHTNING STRIKE OR TWO WITH BUILDUPS ON THE WHITE MOUNTAINS.
TEMPERATURES WILL RETURN TO NEAR NORMAL VALUES. BY FRIDAY AND INTO
NEXT WEEK HIGH PRESSURE ALOFT WILL BUILD BACK INTO THE REGION WITH
TEMPERATURES WARMING TO ABOVE NORMAL VALUES.

&&

AVIATION...SCT CIRRUS THRU 24/21Z THEN AFT 24/21Z SCT-BKN 150-180
BKN-OVC 200-220 SPREADING IN FROM THE SW AND LINGERING THROUGH
25/15Z.  LIGHT DIURNALLY DRIVEN WINDS THIS MORNING BECOMING WLY
10-15 KTS WITH GUSTS TO 25 KTS AFT 24/18Z. WIND LESS THAN 12 KTS AFT
25/03Z.  AVIATION DISCUSSION NOT UPDATED FOR TAF AMENDMENTS.
CERNIGLIA

&&

.FIRE WEATHER...EXPECT DAYTIME MINIMUM RELATIVE HUMIDITIES THROUGH
THE WEEKEND TO REMAIN IN THE 5 TO 20 PERCENT RANGE WITH GENERALLY
POOR OVERNIGHT RECOVERIES.  GENERALLY NORMAL DIURNAL WIND TRENDS ARE
EXPECTED TODAY THEN THEN AN APPROACHING SYSTEM WILL BRING STRONGER
WINDS TO THE AREA THURSDAY.  THE COMBINATION OF THE DRY AIR MASS AND
THE FORECAST WINDS ACROSS THE EASTERN TWO THIRDS OF ZONE 148 AND
ZONE 146 BELOW 5000 FT SHOULD BRING ABOUT LOWER END RED FLAG
CONDITIONS DURING THE AFTERNOON AND EARLY EVENING HOURS.  A FIRE
WEATHER WATCH REMAINS IN EFFECT FOR THOSE AREAS.

ALSO...AS THE LOW MOVES ACROSS THE REGION LATER THURSDAY THERE IS A
VERY SLIGHT THREAT OF A FEW LIGHTNING STRIKES NEAR THE WHITE
MOUNTAINS.  THE THREAT IS LOOKING A LOWER AS THE MOISTURE WITH THIS
SYSTEM IS VERY LIMITED.

BEYOND THAT...UPPER LEVEL HIGH PRESSURE WILL BUILD BACK OVER THE
REGION PROVIDING DRY AND WARMER THAN NORMAL CONDITIONS INTO NEXT
WEEK WITH GENERALLY NORMAL DIURNAL WIND CONDITIONS.  CERNIGLIA

&&

.TWC WATCHES/WARNINGS/ADVISORIES...
  FIRE WEATHER WATCH FROM THURSDAY MORNING THROUGH THURSDAY EVENING
  FOR EASTERN FIRE WEATHER ZONE 148 AND FIRE WEATHER ZONE 146 BELOW
  5000 FEET.

&&

VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
Hazardous weather outlook, Apr 24, 4:51 AM MST, 8 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TUCSON AZ
451 AM MST WED APR 24 2013

AZZ507>509-511>513-242300-
UPPER SAN PEDRO RIVER VALLEY-
EASTERN COCHISE COUNTY BELOW 5000 FEET-UPPER GILA RIVER VALLEY-
GALIURO AND PINALENO MOUNTAINS-CHIRICAHUA MOUNTAINS-
DRAGOON AND MULE AND HUACHUCA AND SANTA RITA MOUNTAINS-
451 AM MST WED APR 24 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARIZONA.

.DAY ONE...TODAY AND TONIGHT

NO WEATHER HAZARDS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A WEATHER SYSTEM MOVING THROUGH THURSDAY WILL RESULT IN GUSTY
WINDS AND THE POSSIBILITY OF CRITICAL FIRE WEATHER CONDITIONS. A
FIRE WEATHER WATCH REMAINS IN EFFECT FOR PORTIONS OF THE AREA
FROM LATE THURSDAY MORNING INTO THURSDAY EVENING.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON

Nearby

Red Flag Warnings in Arizona, 2013Every red flag warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.